A note on common fixed points by altering distances

Authors

  • R. P. Pant
  • K. Jha
  • A. B. Lohani

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.272

Abstract

The purpose of this paper is to provide answer to an open problem due to Sastry et al. [1].

Author Biographies

R. P. Pant

Department of Mathematics, Kumaon University, D. S. B. Campus, Nainital-263002, Uttaranchal, India.

K. Jha

Department of Mathematical Sciences, Kathmandu University, P. O. Box 6250, Kathmandu, Nepal.

A. B. Lohani

Department of Mathematics, Kumaon University, D. S. B. Campus, Nainital-263002, Uttaranchal, India.

Downloads

Published

2003-03-31

How to Cite

Pant, R. P., Jha, K., & Lohani, A. B. (2003). A note on common fixed points by altering distances. Tamkang Journal of Mathematics, 34(1), 59-62. https://doi.org/10.5556/j.tkjm.34.2003.272

Issue

Section

Papers